Restriction theorems for μ-(semi)stable framed sheaves

Francesco Sala

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We provide a generalization of Mehta-Ramanathan restriction theorems to framed sheaves: we prove that the restriction of a mu-semistable framed sheaf on a nonsingular projective irreducible variety of dimension d >= 2 to a general hypersurface of sufficiently high degree is again mu-semistable. The same holds for mu-stability under some additional assumptions. (C) 2013 Elsevier B.V. All rights reserved.

Original languageEnglish
Pages (from-to)2320-2344
Number of pages25
JournalJournal of Pure and Applied Algebra
Volume217
Issue number12
DOIs
Publication statusPublished - Dec 2013

Keywords

  • VECTOR BUNDLES
  • MODULI
  • BLOWUP

Cite this